IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2203 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1884    
    Printed100    
    Emailed0    
    PDF Downloaded121    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2011  |  Volume : 43  |  Issue : 3  |  Page : 352-354

Immune reconstitution and inflammatory syndrome due to disseminated tuberculosis in a case of human immunodeficiency virus 2 infection


Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh, India

Correspondence Address:
M. V. S. Subbalaxmi
Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.81499

Rights and Permissions

We present a case of human immunodeficiency virus 2 (HIV- 2) infection with acquired immune deficiency syndrome with immune reconstitution and inflammatory syndrome due to disseminated tuberculosis. We address here the drug interactions between antiretroviral therapy and antituberculous treatment (ATT), choice of ATT, and duration of ATT when rifampicin is omitted as in our case. Though this problem is encountered rarely, we felt that it is important to report the issue to counter drug resistance in tuberculosis and HIV.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow